Non-Gaussian limit distributions of solutions of the many-dimensional Bürgers equation with random initial data

Authors

  • Zhanbing Li
  • N. N. Leonenko
  • K. V. Rybasov

Abstract

Limit distributions of solutions of the multidimensional Bürgers equation are found in the case where an initial condition is a random field of type χ2 of degreek with a long-range dependence.

Published

25.03.1995

Issue

Section

Research articles

How to Cite

Li, Zhanbing, et al. “Non-Gaussian Limit Distributions of Solutions of the Many-Dimensional Bürgers Equation With Random Initial Data”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 330–336, https://umj.imath.kiev.ua/index.php/umj/article/view/5421.